No..not really .In fact , there has not been one person reported to have any major effects from taking penis enlargement pill or any other form of herbal pills. This is something that has been worked towards by a large number of herbal manufacturers and trading standards agencies. While yes some people may suffer from stomach pains or spend more time on the toilet than usual this is normally due to your body rejecting one of the ingredients in the pill, this can be rectified by simply stopping the course of herbal products. Learn more from penis enlargement bible review.
This is however the same with ANY herbal product you take and does not just relate to penis enlargement pills, the best thing to do is to try the pills for a few days and if you have no problems (which happens 98% of the time) you´ll know that you can carry on taking the pills without problems. I have been taking penis enlargement pills for well over 2 years now and have not found one negative result.
So with the above said what are the possible side effects?
Stomach Cramps – The most common side effect caused when the body has an allergic reaction to one of the natural ingredients.
Indigestion – You are advised to take penis enlargement pills with a meal, if followed correctly you will not suffer from indigestion. If not taken with a meal their is a possibility that indigestion could accrue.
Dizziness- Very rare side effect but has been known to happen, if you find dizziness stop taking the supplement and contact us or your doctor for further advice.
Feeling sick – Often confused with stomach cramps again stop taking the pills and contact us or your local doctor.
Headaches – Also very rare, we would advice that if you do get a headache to stop taking the pill for a few days to see if your headaches go. Retry the pill at a later date and if your headaches return stop using the pills.Tags: manhood